# SDR AALA202111153410

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737*
- Aircraft serial: 31160
- Aircraft time: 27,076 hours, 11,339 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR LATCH MECHANISM, OPS CHECK GOOD.
